MathSciNet Relay Station
MathSciNet bibliographic data
MR2407031 (2009d:65068) 65H10 (49M15 58C15 90C30 90C48)
Alvarez, F.; Bolte, J.; Munier, J. A unifying local convergence result for Newton's method in Riemannian manifolds. Found. Comput. Math. 8 (2008), no. 2, 197–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement